# SDR GTIA040555

- Difficulty date: May 31, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 5910055526
- Condition: Debonded
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FOUND RIGHT INBOARD FLIGHT SPOILER HAS PREVIOUS REPAIR DISBONDED.  REMOVED AND REPLACED RIGHT INBOARD FLIGHT SPOILER.  OPS CHECK GOOD.  (M)
